# SDR DALA12001646314

- Difficulty date: June 4, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 51,572 hours, 6,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2230-2280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  AT STA 2230 TO 2280, LBL 11 SEAT TRACK FOUND CORRODED.  MAINTENANCE REPAIRED SEAT TRACK PER SRM 53-00-52 FIG 201, REPAIR 4.
